A 91-year-old female presented with widespread skin sloughing and bullae clinically mimicking toxic epidermal necrolysis (TEN). The patient was on multiple antibiotics, including vancomycin and piperacillin/tazobactam. Histopathology and direct immunofluorescence were consistent with a diagnosis of linear IgA bullous disease (LABD). In a PubMed review of the literature from 1975 to the present, there have been 15 cases of LABD presenting as TEN clinically and with characteristic linear IgA deposits on direct immunofluorescence studies. Vancomycin and phenytoin were the most commonly implicated medications. Twelve patients saw a resolution or healing of skin lesions after discontinuation of the implicated medication. There were, however, 5 patients who died of complications related to their comorbidities. It is important to include LABD in the differential diagnosis when evaluating patients who clinically present with TEN.